# SDR 07FDEA04613

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5734008
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING TOP SKIN OVER THE WHOLE WING AREA IN AREA OF   FASTENER HOLES REPAIR PERFORMED BLEND OUT THE CORROSION, FLAP PEENING AND NDT FOR CRACK FREE IAW EA 6-5720-112521 AND RAS/BAE/1005138/2007 ISS A.
